| Model Number |
IntelliSpace Cardiovascular |
| Medical Device Problem Code |
Failure to Transmit Record (1521)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on the intellisearch cardiovascular (iscv) indicating that customer reported that study retrieval from the archive was either failing or taking an excessively long time to complete.The device was in clinical use at the time of the event, and no adverse events or harm were reported in the complaint (b)(4).Philips has started an investigation of this complaint.